Sample menu:

Papers and preprints



Title Link
The strong Kunneth theorem for topological periodic cyclic homology
joint with Michael Mandell
arxiv
Incomplete Tambara functors
joint with Michael Hill
To appear in Algebraic and Geometric Topology.
arxiv
G-symmetric monoidal categories of modules over equivariant ring spectra
joint with Michael Hill
arxiv
Tate-Poitou duality and the fiber of the cyclotomic trace for the sphere spectrum
joint with Michael Mandell
arxiv
The homotopy groups of the algebraic K-theory of the sphere spectrum
joint with Michael Mandell
arxiv
The nilpotence theorem for the algebraic K-theory of the sphere spectrum
joint with Michael Mandell
To appear in Geometry and Topology.
arxiv
Relative cyclotomic spectra and topological cyclic homology via the norm
joint with Vigleik Angeltveit, Teena Gerhardt, Michael Hill, Tyler Lawson, and Michael Mandell
arxiv
Operadic multiplications in equivariant spectra, norms, and transfers
joint with Michael Hill
Advances in Mathematics 285 (2015) 658-708.
arxiv (published version)
The homotopy theory of cyclotomic spectra
joint with Michael Mandell
Geometry and Topology 19 (2015) 3105-3147.
arxiv (published version)
K-theory of endomorphisms via noncommutative motives
joint with David Gepner and Goncalo Tabuada
Transactions of the AMS (2015)
arxiv (published version)
Homotopical resolutions associated to deformable adjunctions
joint with Emily Riehl
Algebraic and Geometric Topology 14 (2014) 3021-3048.
arxiv (published version)
Interpreting the Bokstedt smash product as the norm
joint with Vigleik Angeltveit, Teena Gerhardt, Michael Hill, and Tyler Lawson
Proceedings of the AMS 144 (2016) 5419-5433.
arxiv (published version)
Parametrized spectra, multiplicative Thom spectra, and the twisted Umkehr map
joint with Matt Ando and David Gepner
To appear in Geometry and Topology.
arxiv
Localization for THH(ku) and topological Hochschild and cyclic homology of Waldhausen categories
joint with Michael Mandell
To appear in Memoirs of the AMS.
arxiv
Uniqueness of the multiplicative cyclotomic trace
joint with David Gepner and Goncalo Tabuada
Advances in Mathematics 260 (2014) 191-232
arxiv (published version)
A universal characterization of higher algebraic K-theory
joint with David Gepner and Goncalo Tabuada
Geometry and Topology 17 (2013) 733–838.
arxiv (published version)
Twists of K-theory and TMF
joint with Matt Ando and David Gepner
In "Superstrings, Geometry, Topology, and $C^*$-algebras", edited by Robert S. Doran, Greg Friedman, and Jonathan Rosenberg.
arxiv (Published version not online.)
Derived Koszul duality and involutions in the algebraic K-theory of spaces
joint with Michael Mandell
Journal of Topology 4 (2011) 327-342
arxiv (published version)
Open-closed field theories, string topology, and Hochschild homology
joint with Ralph Cohen and Constantin Teleman
"Alpine perspectives on algebraic topology", edited by C. Ausoni, K. Hess, and J. Scherer, Contemp. Math. 504 (2009) 53-76
arxiv (Published version not online.)
Units of ring spectra and Thom spectra
joint with Matt Ando, David Gepner, Michael Hopkins, and Charles Rezk

(split into two papers for submission)
Units of ring spectra, orientations, and Thom spectra via rigid infinite loop space theory
Journal of Topology 7 (2014) 1077-1117.
An infinity-categorical approach to R-line bundles, R-module Thom spectra, and twisted R-homology
Journal of Topology 7 (2014) 869-893.
arxiv


(published version)


(published version)
Localization theorems in topological Hochschild homology and topological cyclic homology
joint with Michael Mandell
Geometry and Topology 16 (2012) 1053–1120.
arxiv (published version)
Algebraic K-theory and abstract homotopy theory
joint with Michael Mandell
Advances in Mathematics 226 (2011) 3760-3812
arxiv (published version)
The localization sequence for the algebraic K-theory of topological K-theory
joint with Michael Mandell
Acta Mathematica 200 (2008) 155-179.
arxiv (published version)
THH of Thom spectra which are E_\infty-ring spectra
Journal of Topology 3 (2010) 535-560.
arxiv (published version)
THH of Thom spectra and the free loop space
joint with Ralph Cohen and Christian Schlichtkrull
Geometry and Topology 14 (2010) 1165-1242.
arxiv (published version)
Continuous functors as a model of the equivariant stable category
Algebraic and Geometric Topology 6 (2006) 2257-2295.
arxiv (published version)
A discrete model of S^1-homotopy theory
Journal of Pure and Applied Algebra 210 (2007) 29-41.
arxiv (published version)